American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[2] Igor Kluvánek. The range of a vector measure. Bull. Amer. Math. Soc. 81 (1975) Part 1:609-611. MR 0377007.
Abstract, references, and article information   
View Article: PDF

[3] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia